EconPapers    
Economics at your fingertips  
 

International Journal of Analysis

2013 - 2018

From Hindawi
Bibliographic data for series maintained by Mai Eldahan ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 2018, issue May, 2018

On the Equivalence of Stochastic Fixed Point Iterations for Generalized -Contractive-Like Operators pp. 1-12 Downloads
Hudson Akewe, Kanayo Stella Eke and Victoria Olisama

Volume 2017, issue December, 2017

Bounded Subsets of Smirnov and Privalov Classes on the Upper Half Plane pp. 1-4 Downloads
Yasuo Iida

Volume 2017, issue November, 2017

The Structure of Symmetric Solutions of the Matrix Equation over a Principal Ideal Domain pp. 1-7 Downloads
V. M. Prokip

Volume 2017, issue October, 2017

Toeplitz Matrices in the Problem of Semiscalar Equivalence of Second-Order Polynomial Matrices pp. 1-14 Downloads
B. Z. Shavarovskii

Volume 2017, issue September, 2017

Influence of the Center Condition on the Two-Step Secant Method pp. 1-9 Downloads
Abhimanyu Kumar, D. K. Gupta and Shwetabh Srivastava

Volume 2017, issue July, 2017

Comment on “Some Congruence Properties of a Restricted Bipartition Function †pp. 1-3 Downloads
Qing Zou

Volume 2017, issue April, 2017

Best Proximity Point Results for Some Contractive Mappings in Uniform Spaces pp. 1-8 Downloads
Victoria Olisama, Johnson Olaleru and Hudson Akewe

Volume 2017, issue March, 2017

Geraghty Type Generalized -Contractions and Related Applications in Partial -Metric Spaces pp. 1-14 Downloads
Deepak Singh, Varsha Chauhan and R. Wangkeeree

Volume 2017, issue January, 2017

A Characterization of Bi-Jordan Homomorphisms on Banach Algebras pp. 1-5 Downloads
Abbas Zivari-Kazempour

Volume 2016, issue December, 2016

Construction and Analysis of Binary Subdivision Schemes for Curves and Surfaces Originated from Chaikin Points pp. 1-15 Downloads
Rabia Hameed and Ghulam Mustafa
Stability and Boundedness of Solutions to a Certain Second-Order Nonautonomous Stochastic Differential Equation pp. 1-11 Downloads
A. T. Ademola, S. Moyo, B. S. Ogundare, M. O. Ogundiran and O. A. Adesina

Volume 2016, issue November, 2016

A Generalization on Weighted Means and Convex Functions with respect to the Non-Newtonian Calculus pp. 1-9 Downloads
Uğur Kadak and Yusuf Gürefe
Straightforward Proofs of Ostrowski Inequality and Some Related Results pp. 1-5 Downloads
Ghulam Farid
On the Marginal Distribution of the Diagonal Blocks in a Blocked Wishart Random Matrix pp. 1-5 Downloads
Kjetil B. Halvorsen, Victor Ayala and Eduardo Fierro
Coefficient Estimates for Certain Subclasses of Biunivalent Functions Defined by Convolution pp. 1-5 Downloads
R. Vijaya, T. V. Sudharsan and S. Sivasubramanian
Strong -Convexity and Separation Theorems pp. 1-5 Downloads
Teodoro Lara, Nelson Merentes and Kazimierz Nikodem
Some New Ostrwoski’s Inequalities for Functions Whose th Derivatives Are -Convex pp. 1-7 Downloads
Badreddine Meftah
Multiplicity of Solutions for Schrödinger Equations with Concave-Convex Nonlinearities pp. 1-10 Downloads
Dong-Lun Wu, Chun-Lei Tang and Xing-Ping Wu

Volume 2016, issue October, 2016

Inclusion of the Generalized Bessel Functions in the Janowski Class pp. 1-8 Downloads
Saiful R. Mondal and Mohammed Al Dhuain
Hermite-Hadamard Type Inequalities Obtained via Fractional Integral for Differentiable -Convex and -Convex Functions pp. 1-8 Downloads
Erhan Set, Süleyman Sami Karataş and Muhammad Adil Khan
Some Nonlinear Stochastic Cauchy Problems with Generalized Stochastic Processes pp. 1-11 Downloads
Victor Dévoué
Common Fixed Point Results for Six Mappings via Integral Contractions with Applications pp. 1-13 Downloads
Mian Bahadur Zada, Muhammad Sarwar and Nayyar Mehmood

Volume 2016, issue September, 2016

On Faster Implicit Hybrid Kirk-Multistep Schemes for Contractive-Type Operators pp. 1-10 Downloads
O. T. Wahab and K. Rauf
Hyers-Ulam Stability of Fractional Nabla Difference Equations pp. 1-5 Downloads
Jagan Mohan Jonnalagadda
Variational-Like Inequalities for Weakly Relaxed Pseudomonotone Set-Valued Mappings in Banach Space pp. 1-6 Downloads
Syed Shakaib Irfan and Mohammad Firdosh Khan

Volume 2016, issue August, 2016

Some Congruence Properties of a Restricted Bipartition Function pp. 1-7 Downloads
Nipen Saikia and Chayanika Boruah
On Inclusion Relations between Some Sequence Spaces pp. 1-4 Downloads
R. Çolak, Ç. A. Bektaş, H. Altınok and S. Ercan
Fixed Point Theorems for Geraghty Type Contractive Mappings and Coupled Fixed Point Results in 0-Complete Ordered Partial Metric Spaces pp. 1-5 Downloads
Esra Yolacan
Retracted: Quasilinear Inner Product Spaces and Hilbert Quasilinear Spaces pp. 1-1 Downloads
International Journal of Analysis

Volume 2016, issue May, 2016

On a Fixed Point Theorem with Application to Integral Equations pp. 1-7 Downloads
Muhammad Nazam and Muhammad Arshad

Volume 2016, issue March, 2016

Singular Differential Equations and -Drazin Invertible Operators pp. 1-5 Downloads
Alrazi Abdeljabbar and Trung Dinh Tran

Volume 2015, issue December, 2015

Cyclicity of Special Operators on a BK with AK Space pp. 1-3 Downloads
Leila Bagheri and Bahmann Yousefi

Volume 2015, issue November, 2015

A Survey on Operator Monotonicity, Operator Convexity, and Operator Means pp. 1-8 Downloads
Pattrawut Chansangiam

Volume 2015, issue October, 2015

On Simultaneous Approximation of Modified Baskakov-Durrmeyer Operators pp. 1-10 Downloads
Prashantkumar G. Patel and Vishnu Narayan Mishra
On Equalities Involving Integrals of the Logarithm of the Riemann -Function with Exponential Weight Which Are Equivalent to the Riemann Hypothesis pp. 1-8 Downloads
Sergey K. Sekatskii, Stefano Beltraminelli and Danilo Merlini
Some Ostrowski Type Inequalities for Harmonically -Convex Functions in Second Sense pp. 1-9 Downloads
Imran Abbas Baloch and İmdat İşcan
Geometric Properties of a Class of Analytic Functions Defined by a Differential Inequality pp. 1-4 Downloads
Manpreet Kaur, Sushma Gupta and Sukhjit Singh

Volume 2015, issue September, 2015

Error Estimation of Functions by Fourier-Laguerre Polynomials Using Matrix-Euler Operators pp. 1-4 Downloads
M. L. Mittal and Mradul Veer Singh
An Integral Mean Value Theorem concerning Two Continuous Functions and Its Stability pp. 1-4 Downloads
Monea Mihai

Volume 2015, issue March, 2015

The de la Vallée Poussin Mean and Polynomial Approximation for Exponential Weight pp. 1-8 Downloads
K. Itoh, R. Sakai and N. Suzuki

Volume 2014, issue December, 2014

A New Look at Worst Case Complexity: A Statistical Approach pp. 1-10 Downloads
Niraj Kumar Singh, Soubhik Chakraborty and Dheeresh Kumar Mallick
-Asymptotically Lacunary Equivalent Sequences pp. 1-8 Downloads
Tunay Bilgin

Volume 2014, issue November, 2014

Some Remarks on the Self-Exponential Function: Minimum Value, Inverse Function, and Indefinite Integral pp. 1-7 Downloads
J. L. González-Santander and G. Martín
Stable Numerical Evaluation of Finite Hankel Transforms and Their Application pp. 1-11 Downloads
Manoj P. Tripathi, B. P. Singh and Om P. Singh

Volume 2014, issue October, 2014

The Construction of Hilbert Spaces over the Non-Newtonian Field pp. 1-10 Downloads
Uğur Kadak and Hakan Efe

Volume 2014, issue September, 2014

Convergence Theorems for Fixed Points of Multivalued Mappings in Hilbert Spaces pp. 1-7 Downloads
N. Djitte and M. Sene

Volume 2014, issue August, 2014

Best Proximity Point Results in Complex Valued Metric Spaces pp. 1-6 Downloads
Binayak S. Choudhury, Nikhilesh Metiya and Pranati Maity

Volume 2014, issue June, 2014

Integration over an Infinite-Dimensional Banach Space and Probabilistic Applications pp. 1-10 Downloads
Claudio Asci
On the Spectral Properties of the Weighted Mean Difference Operator over the Sequence Space pp. 1-7 Downloads
P. Baliarsingh and S. Dutta
On Nonautonomous Discrete Dynamical Systems pp. 1-6 Downloads
Dhaval Thakkar and Ruchi Das
Frames of Eigenfunctions Associated with a Boundary Value Problem pp. 1-6 Downloads
L. K. Vashisht and Shalu Sharma
System of Operator Quasi Equilibrium Problems pp. 1-6 Downloads
Suhel Ahmad Khan

Volume 2014, issue May, 2014

Hermite-Hadamard and Simpson Type Inequalities for Differentiable P -GA-Functions pp. 1-6 Downloads
İmdat İşcan
Some Properties of Generalized Gegenbauer Matrix Polynomials pp. 1-12 Downloads
Ghazala Yasmin
New Relations Involving an Extended Multiparameter Hurwitz-Lerch Zeta Function with Applications pp. 1-14 Downloads
H. M. Srivastava, Sébastien Gaboury and Richard Tremblay
Solvability of a Third-Order Singular Generalized Left Focal Problem in Banach Spaces pp. 1-18 Downloads
Youwei Zhang
Existence and Nonexistence of a Solution for a Nonlinear -Elliptic Problem with Right-Hand Side Measure pp. 1-15 Downloads
Elhoussine Azroul, Abdelkrim Barbara and Hicham Redwane
An Estimate of the Rate of Convergence of the Fourier Series in the Generalized Hölder Metric by Delayed Arithmetic Mean pp. 1-7 Downloads
L. Nayak, G. Das and B. K. Ray
Some New Difference Sequence Spaces of Invariant Means Defined by Ideal and Modulus Function pp. 1-7 Downloads
Sudhir Kumar, Vijay Kumar and S. S. Bhatia
The Hopf Bifurcation Analysis and Optimal Control of a Delayed SIR Epidemic Model pp. 1-10 Downloads
Abdelhadi Abta, Hassan Laarabi and Hamad Talibi Alaoui

Volume 2014, issue April, 2014

On Convergence with respect to an Ideal and a Family of Matrices pp. 1-15 Downloads
Jan-David Hardtke
Initial Coefficient Bounds for a General Class of Biunivalent Functions pp. 1-4 Downloads
Şahsene Altınkaya and Sibel Yalçın
On the Inequalities for the Generalized Trigonometric Functions pp. 1-5 Downloads
Edward Neuman
Unexpected Solutions of the Nehari Problem pp. 1-5 Downloads
A. Gritsans and F. Sadyrbaev
On the Logarithmic Regularity Conditions for the Variable Exponent Hardy Type Inequality pp. 1-5 Downloads
Aziz Harman and Mustafa Özgür Keleş
New General Integral Inequalities for Lipschitzian Functions via Hadamard Fractional Integrals pp. 1-8 Downloads
İmdat İşcan
On a Pointwise Convergence of Quasi-Periodic-Rational Trigonometric Interpolation pp. 1-10 Downloads
Arnak Poghosyan and Lusine Poghosyan
Pascu-Type Harmonic Functions with Positive Coefficients Involving Salagean Operator pp. 1-10 Downloads
K. Vijaya, G. Murugusundaramoorthy and M. Kasthuri
Jensen Functionals on Time Scales for Several Variables pp. 1-14 Downloads
Matloob Anwar, Rabia Bibi, Martin Bohner and Josip Pečarić

Volume 2014, issue March, 2014

On Solutions for a Generalized Differential Equation Arising in Boundary Layer Problem pp. 1-4 Downloads
Sergey Smirnov
Second Order Ideal-Ward Continuity pp. 1-4 Downloads
Bipan Hazarika
Growth of Logarithmic Derivatives and Their Applications in Complex Differential Equations pp. 1-6 Downloads
Zinelâabidine Latreuch and Benharrat Belaïdi
Some Properties of -Locally Closed Sets pp. 1-5 Downloads
Baby Bhattacharya, Arnab Paul and Sudip Debnath
Coupled Fixed Point Theorems for ( )-Contractive Mixed Monotone Mappings in Partially Ordered Metric Spaces and Applications pp. 1-9 Downloads
Manish Jain, Neetu Gupta and Sanjay Kumar
Fekete-Szegö Type Coefficient Inequalities for Certain Subclass of Analytic Functions and Their Applications Involving the Owa-Srivastava Fractional Operator pp. 1-8 Downloads
Serap Bulut
On the -Biharmonic Operator with Critical Sobolev Exponent and Nonlinear Steklov Boundary Condition pp. 1-8 Downloads
Abdelouahed El Khalil, My Driss Morchid Alaoui and Abdelfattah Touzani
Quasilinear Inner Product Spaces and Hilbert Quasilinear Spaces pp. 1-7 Downloads
Hacer Bozkurt, Sümeyye Çakan and Yılmaz Yılmaz
Integrable Solutions of a Nonlinear Integral Equation via Noncompactness Measure and Krasnoselskii's Fixed Point Theorem pp. 1-10 Downloads
Mahmoud Bousselsal and Sidi Hamidou Jah

Volume 2014, issue February, 2014

A New Sixth-Order Steffensen-Type Iterative Method for Solving Nonlinear Equations pp. 1-5 Downloads
Tahereh Eftekhari
On the Harmonic Problem with Nonlinear Boundary Integral Conditions pp. 1-5 Downloads
Saker Hacene
Logarithmically Improved Regularity Criterion for the 3D Micropolar Fluid Equations pp. 1-6 Downloads
Hui Zhang
A New Double Sequence Space Defined by a Double Sequence of Modulus Functions pp. 1-4 Downloads
Birsen Sağır, Cenap Duyar and Oğuz Oğur
Weighted Fractional Differentiation Composition Operators from Mixed-Norm Spaces to Weighted-Type Spaces pp. 1-9 Downloads
D. Borgohain and S. Naik
Page updated 2018-08-03